# SDR HEEA0016121

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Part number: 6876667
- Condition: Mismanufactured
- Location: Firewall
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  TUBE UNABLE TO FIT INTO SCROLL.  PART OVERHAULED ON W/O NR L169384.
